Can I Have Cheek Augmentation While Im on Accutane?

Can I have cheek augmentation while I'm on accutane?

Doctor Answers 4


if ur planning augmentation by injectable filler ,there shouldnr be a problem but if by fat where small skin stab gonna be created or by an implant you should wait six months from the last dose since you have a risk of scarring if by any chance your would got infected or dehesed

Saudi Arabia Plastic Surgeon

King Khalid University Hospital
Riyadh, Centeral 11847

Okay to undergo cheek augmentation while on Accutane

Cheek augmentation procedure is certainly acceptable to perform while patients are on Accutane since there is no interruption of any of the epidermis during the procedure. A simple incision approximately 1 cm in length is made in the gingival sulcus above the upper teeth, the implant is then inserted through and placed over the bone and underneath the periosteum over the cheek area.  

William Portuese, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 70 reviews

1101 Madison St
Seattle, WA 98104

Cheek augmentation while on Accutane

Typically I would wait approximately 6 months after Accutane to perform injectable fillers in the cheeks or elsewhere on the face. The reason is that there is impaired healing while on Accutane. That said, most people would do just fine to have an injectable filler even before 6 months.

Benjamin Barankin, MD
Toronto Dermatologic Surgeon
5.0 out of 5 stars 33 reviews

4256 Bathurst Street
Toronto, ON M3H 5Y8

Surgery while on Accutane

NO! No surgery should be done while on accutane. It can cause severe scarring. Please discuss with your derm. so be be clear on this issue. From MIAMI Dr. Darryl J. Blinski, 305 598 0091

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 77 reviews

6330 Manor Lane
Miami, FL 33143

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.